# SDR SWIA2023020025

- Difficulty date: February 25, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 34,906 hours, 24,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND MEASURING 1.5" IN LOWER AFT DOOR TRACK BRACKET (P/N: MM670-35552-005) OF AFT CARGO BAY. (FILED CLOSED)REMOVED AND REPLACED THE AFT DOOR TRACK BRACKET P/N  MM670-35552-005 ON THE AFT CARGO BAY AS REQUIRED. REF. SRM 51-42-06 AND 51-42-21
